| Model Number |
72404233 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating or deflating, and the pump was not operating normally.Troubleshooting identified that the issue was in the pump valve component.A surgical procedure was performed in which the device was explanted and replaced.There were no patient complications reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.